Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Uneasiness in stomach, taken Pansped, choking feeling in throat, no palpitation or pain. Remedies?

User rating for this question
Very Good
Answered by

Practicing since : 1985
Answered : 140 Questions
Hallo doctor, I am 56 years old working at airlines, I am a heart patient i have undergone angioplasty once in XXXXXXX 2006 and next on XXXXXXX 2012, I was smoker ( smokes around 10 cig)and drinker I left smoking from 2006 and very rarely drink may be once or twice in a month that too very moderate. now my problem is I was always having uneasiness in my stomach now it has become acute I have tried all antacids like pansped 40 mg etc but there is no much use now when i go for a walk i feel little uneasy choking feeling in my right side of throat,right side of stomach mainly and right side of chin having irritation no palpitation and no pain in the left side and when i slow down walking it susidise when i lie down above symptoms vanishes i am also having hernia at both the sides I am taking 1.Cardace 2.5, 2)Deplett 150, 3) Retrovastin 10 4) Prolomet Xl 12.5 for my heart issue you are requested to give me some remedies temperory and permanent thanking you
Posted Thu, 13 Sep 2012 in Digestion and Bowels
Answered by Dr. Dinesh Kumar Singal 19 hours later

Thanks for contacting Healthcare Magic.

Since your symptoms are aggravated by walking and subside on slowing down, the first likely possible cause of your symptoms is heart disease / angina despite the atypical location of the symptoms. My advice will be to get in touch with your cardiologist and discuss these symptoms with him.

Also you can get an upper GI endoscopy and an ultrasound to rule out any gastric or upper abdominal problem. Though the likelihood of these is less.

If you have any other query you can always get back to me.

Best wishes,

Dr Dinesh Singal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor